Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 112, NWS Springfield, MO

July 18, 2010Dent County, Missouri

NWS Springfield, MO issued this flash flood warning at Jul 18, 2010, 11:17 PM CDT for Dent County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2010, 11:17 PM CDT (04:17 UTC)
Expired
Jul 19, 2010, 5:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Dent County, MO

The radar

The St Louis radar (KLSX), 126 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1862 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1862 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1815 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WGUS53 KSGF 190417
FFWSGF
MOC065-191000-
/O.NEW.KSGF.FF.W.0112.100719T0417Z-100719T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT SUN JUL 18 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 500 AM CDT.

* AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.  DOPPLER RADAR WAS ESTIMATING BETWEEN 3 AND 4 INCHES
  OF RAINFALL WITH THIS STORM.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  BOSS...HOWES MILL AND SLIGO. CREEKS...STREAMS AND LOW WATER
  CROSSINGS WILL BE ESPECIALLY SUSCEPTIBLE TO THE DANGERS OF FLASH
  FLOODING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3759 9133 3772 9139 3778 9143 3778 9132
      3770 9132 3770 9117 3759 9117

$$
LINDENBERG
2 follow-up statements
109 
WGUS73 KSGF 190607
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 AM CDT MON JUL 19 2010

MOC065-191000-
/O.CON.KSGF.FF.W.0112.000000T0000Z-100719T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-
107 AM CDT MON JUL 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN DENT COUNTY...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. RADAR ESTIMATED IN EXCESS OF 4 INCHES OF RAIN HAD FALLEN IN 
NORTHEAST DENT COUNTY. ADDITIONAL AMOUNTS OF ONE TO TWO INCHES ARE 
POSSIBLE BEFORE THE STORMS TAPER OFF BY 5 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

STREAMS AND CREEKS IMPACTED BY FLOOD WATERS INCLUDE CROOKED 
CREEK...HUZZAH CREEK...AND HUTCHINS CREEK IN NORTHEAST DENT COUNTY.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE TT AT CROOKED CREEK JUST EAST OF SLIGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3759 9133 3772 9139 3778 9143 3778 9132
      3770 9132 3770 9117 3759 9117

$$

FOSTER
107 
WGUS73 KSGF 190755
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
255 AM CDT MON JUL 19 2010

MOC065-191000-
/O.CON.KSGF.FF.W.0112.000000T0000Z-100719T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENT MO-
255 AM CDT MON JUL 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN DENT COUNTY...

AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVY RAINFALL HAD ENDED ACROSS THE WARNED AREA. RADAR ESTIMATED 
THAT 3 TO 5 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS HAD FALLEN IN 
NORTHEASTERN DENT COUNTY SINCE LATE SUNDAY EVENING.

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

STREAMS AND CREEKS IMPACTED BY FLOOD WATERS INCLUDE CROOKED 
CREEK...HUZZAH CREEK...AND HUTCHINS CREEK IN NORTHEAST DENT COUNTY.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE TT AT CROOKED CREEK JUST EAST OF SLIGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3759 9133 3772 9139 3778 9143 3778 9132
      3770 9132 3770 9117 3759 9117

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 8:15 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 18, 8:15 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SUN JUL 18 2010

.UPDATE...

HEAT INDEX VALUES WERE STILL RANGING FROM THE UPPER 90S TO AROUND
104 DEGREES ACROSS THE MISSOURI OZARKS AT 8 PM. THE EXCESSIVE HEAT
WARNING REMAINS IN EFFECT OVER THE WESTERN PORTION OF THE CWA WITH
A HEAT ADVISORY FOR THE EAST. AN ISOLATED STORM OR TWO WILL BE
POSSIBLE THIS EVENING ACROSS THE EXTREME NORTH AND EAST PORTION OF
THE CWA. GRIDDED DATABASE AND PRODUCTS HAVE BEEN UPDATED TO REDUCE
POPS ACROSS THE AREA FOR TONIGHT.

LINDENBERG

&&

.DISCUSSION...
/ISSUED 223 PM CDT SUN JUL 18 2010/

THE MAIN CONCERN IN THE NEAR TERM IS CONVECTIVE REDEVELOPMENT...BUT
OVERALL THE HEAT AND HUMIDITY SHOULD BE THE MAIN CONCERN FOR THE
NEXT SEVERAL DAYS.

WHAT IS LEFT OF A LONG LIVED CONVECTIVE COMPLEX NOW EXTENDS
FROM THE OH VLY INTO SOUTHEAST MO/NORTHEAST AR. OUTFLOW BOUNDARIES
FROM THIS COMPLEX ALSO EXIST OVER THE REGION...MOST NOTABLY OVER
THE EASTERN CWFA. A LITTLE SUBSIDENCE IN THE WAKE OF THE MCV/MCS
IS LIKELY INHIBITING CONVECTION ALONG THE BOUNDARY. HAVE SEEN A
COUPLE OF SMALL UPDRAFTS TRY TO DEVELOP EAST OF KSGF...BUT THEY
DIED QUICKLY. AREAS OVER THE FAR EASTERN AND NORTHEASTERN CWFA
HAVE REMAINED FAIRLY COOL WITH CLOUD COVER AND EARLIER
PRECIP...BUT IT IS STILL QUITE UNSTABLE OVER THE SOUTHWEST QUARTER
OF MO WITH MLCAPES IN THE 3000-4000 J/KG NEIGHBORHOOD. MODIFIED
12Z KSGF SOUNDING WAS STILL WEAKLY CAPPED...AND IT WILL BE A
BATTLE TO SEE WHETHER LOW LEVEL CONVERGENCE WILL BE ABLE TO
OVERCOME CAPPING. WILL MONITOR TRENDS.

CANCELLED THE HEAT ADVISORY...AT LEAST FOR NOW...WHERE CLOUDS AND
CONVECTION HAVE HELD TEMPERATURES DOWN TODAY (CENTRAL/SOUTH
CENTRAL MO). HOWEVER...WILL ISSUE A HEAT WARNING FOR A PORTION OF
THE WESTERN CWFA WHERE HEAT INDEX VALUES HAVE BEEN CONSISTENTLY
HITTING 105 DEG F FOR THE PAST 2-3 DAYS. BASED ON THE GRIDS AND
COLLABORATION...WILL ALSO CONTINUE THE HEAT ADVISORY FOR THE
KSGF/KBBG/KLBO/KUNO AREA. AFTER ONE COOL DAY TODAY...WILL RESUME THE HEAT
ADVISORY FOR MUCH OF CENTRAL MO (LAKE OF THE OZARKS/ROLLA
AREA/KVIH) ON MONDAY.

MODEL TRENDS ARE FAIRLY CONSISTENT IN BUILDING THE RIDGE NORTHWARD
BY MIDWEEK. COULD SEE SOME CONVECTION AROUND THE EDGES OF THE
RIDGE THROUGH MONDAY NIGHT AND WILL CONTINUE TO CARRY POPS OVER
CENTRAL AND SOUTH CENTRAL MO TO ACCOUNT FOR THIS. OTHERWISE
HOT/HUMID CONDITIONS ARE EXPECTED FOR THIS WEEK. STILL SOME HINT
THAT WE COULD SEE A LITTLE DIP IN THE UPPER WESTERLIES TOWARD THE
WEEKEND AND HAVE ADDED POPS FOR LATE SAT AND SUNDAY. DSA

&&

.AVIATION...

FOR THE 00Z TAFS...

VFR CONDITIONS EXPECTED THROUGH THE TAF CYCLE...WITH GENERALLY
CLEAR SKIES THIS EVENING. SOME MINOR LLWS MAY BE POSSIBLE AT KJLN
TOWARD MORNING...BUT FOR NOW HAVE NOT INCLUDED IN THE TAF. WINDS
EXPECTED TO VEER SOMEWHAT TO SOUTHWEST DURING THE DAY ON
MONDAY...WITH SOME GUSTINESS POSSIBLE AT KJLN AND KSGF. COULDN'T RULE
OUT SOME CONVECTION DURING THE AFTERNOON MONDAY...THOUGH CHANCES
ARE FAR TOO LOW TO INCLUDE IN THE TAFS AT THIS JUNCTURE.

BOXELL

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT MONDAY FOR MOZ068-079>081-089>092-
     094>097-102>105.

     EXCESSIVE HEAT WARNING UNTIL 8 PM CDT MONDAY FOR MOZ055-066-067-
     077-078-088-093-101.

     HEAT ADVISORY FROM 11 AM TO 8 PM CDT MONDAY FOR MOZ056>058-
     069>071.

KS...EXCESSIVE HEAT WARNING UNTIL 8 PM CDT MONDAY FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jul 18, 8:12 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT SUN JUL 18 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200115-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
812 PM CDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED EXTREME HEAT RISK.
LIMITED LIGHTNING RISK.

DISCUSSION...

HEAT INDEX VALUES WILL REMAIN IN THE 90S THROUGH THE EVENING AS
TEMPERATURES DROP BACK INTO THE LOW TO MID 80S.

AN EXCESSIVE HEAT WARNING REMAINS IN EFFECT WEST OF AN ANDERSON
TO WARSAW LINE WITH A HEAT ADVISORY EAST OF THE LINE.

AN ISOLATED THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS EAST
CENTRAL INTO SOUTH CENTRAL MISSOURI TONIGHT. SEVERE STORMS ARE NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED SHOWERS AND THUNDERSTORMS MAY AFFECT THE EASTERN
OZARKS ON MONDAY. AFTERNOON HEAT INDEX VALUES NEAR OR IN EXCESS
OF 100 DEGREES CAN BE EXPECTED THROUGH THE REST OF THE WEEK WITH
UPPER LEVEL RIDGING REGAINING CONTROL.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, Jul 18, 9:32 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 PM CDT SUN JUL 18 2010

MOZ071-083-190315-
PHELPS MO-DENT MO-
932 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL PHELPS AND EASTERN DENT
COUNTIES UNTIL 1015 PM CDT...

AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM EXTENDING FROM 3 MILES SOUTHEAST OF ST. JAMES
TO 6 MILES EAST OF BOSS...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...ROSATI...SALEM...SLIGO...ST. JAMES...STONE HILL AND TURTLE.

INTERSTATE 44 BETWEEN MILE MARKERS 193 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.

PEOPLE IN EASTERN DENT AND EASTERN PHELPS COUNTIES...INCLUDING ST.
JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL
Special weather statement, Jul 18, 10:13 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1013 PM CDT SUN JUL 18 2010

MOZ071-083-190345-
PHELPS MO-DENT MO-
1013 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EASTERN DENT AND NORTHEASTERN PHELPS
COUNTIES UNTIL 1045 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
ST. JAMES TO HOWES MILL TO 21 MILES SOUTHEAST OF BOSS...MOVING SOUTH
AT 5 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...ROSATI...SALEM...SLIGO...ST. JAMES...STONE HILL AND TURTLE.

PEOPLE IN EASTERN DENT AND NORTHEASTERN PHELPS COUNTIES...INCLUDING
ST. JAMES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL
Special weather statement, Jul 18, 10:46 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SUN JUL 18 2010

MOZ071-083-098-190415-
SHANNON MO-PHELPS MO-DENT MO-
1046 PM CDT SUN JUL 18 2010

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL PHELPS...EASTERN DENT
AND NORTHEASTERN SHANNON COUNTIES UNTIL 1115 PM CDT...

AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
BANGERT TO 9 MILES NORTHEAST OF MIDRIDGE...MOVING SOUTH AT 10 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE BANGERT...BOSS...GLADDEN...HOWES MILL...
HOWES...MIDRIDGE...SALEM...SLIGO...STONE HILL AND TURTLE.

IN ADDITION...VERY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS.
RAINFALL RATES COULD BE GREATER THAN TWO INCHES PER HOUR IN SOME
LOCATIONS.

PEOPLE IN EASTERN DENT...EASTERN PHELPS AND NORTHEASTERN SHANNON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 12:05 AM CDTSevere Thunderstorm WarningSGFDent55 min
Jul 19, 1:51 AM CDTFlash Flood WarningSGFOregon, Shannon6 hr
Jul 19, 3:32 AM CDTFlash Flood WarningSGFDent, Phelps10 hr
Jul 19, 3:41 AM CDTFlash Flood WarningSGFOregon6 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.